# SDR SWAA2024042477428

- Difficulty date: April 20, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,506 hours, 39,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 639 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON CHEMILL POCKET AT STA 639+1 STR 2R+1 @ 1IN IN LENGTH. REF. TTG8Q00SVXCN FOR INDICATION VERIFICATION.  PERFORMED CRACK INDICATION VERIFICATION MFEC PER NDT PART 6 53-30-18. CRACK INDICATION STILL PRESENT.  REPAIRED PER EA # 24-153-0161.
